# SDR 96ZZZX6007

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6341X
- Make and model: Cessna 340A
- Aircraft serial: 340A0510
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 31B1642
- Condition: Damage By Seal
- Location: Flap Actuator
- Part time: 3,371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CESSNA 340A, WITH ROBERTSON STOL KIT, NOW OWNED BY SIERRA INDUSTRIES, STC SA474NW.  ALUMINUM FLAP ACTUATOR TORQUE TUBE FOUND NEARLY SEVERED BY A WORN PRESSURIZATION SEAL.  DEFECT WAS ONLY FOUND BECAUSE OWNER REPORTED POOR PRESSURIZATION DIFFERENTIAL AND ALL FUSELAGE LEAKS WERE BEING CORRECTED.  IT IS NOT VISIBLE WITHOUT DISASSEMBLY OF PARTS.  FAILURE OF PART WOULD CERTAINLY RESULT IN ASYMMETRICAL FLAPS.  SUBMITTER STATED TORQUE TUBE SHOULD HAVE A STAINLESS STEEL SLEEVE AS THE SOFT ALUMINUM TUBE WAS CUT BY STEEL IN THE SEAL.
